# SDR SIMA20180807001

- Difficulty date: August 7, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 32,559 hours, 28,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 14567144412
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP,  OTBD ROLLER BUSHING BORE WAS SCORED.  REMOVED AND REPLACED THE RT RIB 19 IAW ERS-EM-57MR-1001 R1.
